Sale!

Wikoryl DS Syrup Orange

75.00

MANUFACTURER/ MARKETER
Alembic Pharmaceuticals Ltd
SALT COMPOSITION
Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol (250mg/5ml) + Sodium Citrate (60mg/5ml)
STORAGE
Store below 30°C
Category:

Wikoryl DS Syrup Orange is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.

Give Wikoryl DS Syrup Orange to your child by mouth with or without food. If your child develops a stomach upset, prefer giving it with food. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.

Give Wikoryl DS Syrup Orange at a fixed time each day so that it gradually makes a place in your child’s daily routine, which will help you to remember. If your child vomits within 30 minutes of taking this medicine give the same dose again. However, never repeat the dose if it’s already time for the next dose. Your child may start to feel better within a week of regular dosing. However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child’s condition.

Some of the minor and temporary side effects that your child may experience while taking this medicine include vomiting, diarrhea, nausea, dizziness, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. In case these side effects persist or become bothersome for your child, consult your child’s doctor without any delay.

Reviews

There are no reviews yet.

Be the first to review “Wikoryl DS Syrup Orange”

Your email address will not be published. Required fields are marked *